# SDR FDEA200910283697

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N3123
- Condition: Corroded
- Location: Bs 1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 2L CORRODED BETWEEN STA 1862 AND STA 1885.  EVALUATE AND RECTIFY. STR 2L BETWEEN STA 1862 AND STA 1885 FOUND OUT OF LIMITS IAW SRM 43-00-003, DETAIL II FIGURE 101 REV. 98. ORIGINAL MATERIALS 0.045",  REMAINING 0.022".    NEW STR FABRICATED IAW DWG118 SHT 1 REV A, AND PL REV. A. REMOVED AND REPLACED STR IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIGIED AS MAJOR AS IAW GMM 6-2-100 CRITERIA.
